# SDR C2XA10IA123

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 27,480 hours, 20,452 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 8GH00742928
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SDF - FLIGHT 2431, THE CREW REPORTED A BURNING SMELL IN THE CABIN DURING PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED OVERHEAD LIGHT AT ROW 4A, PLACED CABIN LIGHTING ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MX REPLACED THE LIGHT BULB ABOVE ROW 4A, OPERATIONALLY TESTED WITH NO DEFECTS OR SMELL.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
